MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 3 TRIATH TS PLUS TIB INS X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 3 TRIATH TS PLUS TIB INS X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-313-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "patient was revised due to possible infection.No other information available due to hospital policy." right knee.A 3x13 ts insert was exchanged for another.
 
Additional Manufacturer Narrative
The following device was also listed in this report: device; triathlonctrfemconeaug sz3&4r ; cat# 5549-a-642 ; lot# km4a.Device; triath fem distal aug 5mm - size 3 right ; cat# 5540-a-302 ; lot# b749l.Device; triath fem distal aug 5mm - size 3 right ; cat# 5540-a-302 ; lot# aul3l.Device; tri ts femur sz3 right ; cat# 5512-f-302 ; lot# dgz7h.Device; tri cemented stem 12mmx50mm ; cat# 5560-s-112 ; lot# 0100474m.Device; tri ts baseplate size 3 ; cat# 5521-b-300 ; lot# duo3ea.Device; triathlon sym cone aug sz a ; cat# 5549-a-110 ; lot# ejm4.Device; tri rm/ll tib aug sz3 5mm ; cat# 5545-a-302 ; lot# erfwn2d.Device; tri lm/rl tib aug sz3 5mm ; cat# 5545-a-301 ; lot# erffp6d.Device; tri cemented stem 12mmx50mm ; cat# 5560-s-112 ; lot# 0086190m.Device; simplex hv with gentamicin us 1 pack ; cat# 6195-1-001 ; lot# 926ba906aa.Device; simplex hv with gentamicin us 1 pack ; cat# 6195-1-001 ; lot# 926ba906aa.Device; simplex hv with gentamicin us 1 pack ; cat# 6195-1-001 ; lot# 926ba906aa.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.There have been 2 other similar events for the sterile lot referenced.A review of both the sterilization data and microbiology data was performed for this sterile lot commonality.It was identified that the sterilization data was within specification and no microbiology excursions were noted for this lot and as such no further review is required.Conclusions: it was reported that the patient was revised due to infection.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
NO 3 TRIATH TS PLUS TIB INS X3 POLY 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19508541
Report Number0002249697-2024-00864
Device Sequence Number20688845
Product Code MBH
UDI-Device Identifier07613327287974
UDI-Public07613327287974
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/21/2024
Device Catalogue Number5537-G-313-E
Device Lot NumberWL0DLX
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR
Patient SexFemale